# SDR MALA000190

- Difficulty date: March 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 434
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 44730501
- Part serial: A00141
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT INTAKE LIGHT ON STEADY WITH ENGINE ANTI ICE SELECTED ON.  RETURNED TO MSP.  MAINTENANCE REPLACED LT SHOE BOX.  RAN FOR 20 MINUTES,  NO FAULT OCCURED. OPS CHECKS GOOD.
